# SDR COMA0460699

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 13,611 hours, 11,519 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLIGHT 5512 LEFT ENGINE OIL PRESSURE INDICATES ZERO.  RESET TRIPPED CIRCUIT BREAKER.  OIL PRESSURE INDICATES NORMAL.
